skin-hair-icon

Skin problem

Hi Doc, I got a ring kind of itching rashes near my genital area I found fourderm ointment is helpful. After applying this ointment it will be away for few days n again the same itches happen. Now it has spread over my hips n near my private part as well. This makes me very embarrassed. Please help.
views-icons 50 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hello there. your condition is a fungal infection. the cream which you are applying is a combination of steroid, anti bacterial, anti fungal. so please don't apply such a cream. if your issue is a fungal thing, it should be tackled with a antifungal. steroid will just aggravate your problem. consult your dermatologist for a specific antifungal treatment. he will examine you and give you a prescription. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Hithysh BM
General Physician 2 yrs exp Bangalore
hello der viral infection like herpes bacterial infection like syphilis lgv chancroid should be ruled out consult dermatologist for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO